MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 8RT 11MM

ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 8RT 11MM
Model Number 392-11-708
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the poly being loose.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a loose poly.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number(s) was not provided or determined during the complaint evaluation.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.Given the limited information, a search for an invoice of the previous surgery produced no results.Should additional information become available this investigation will be re-opened for further evaluation.The root cause of this complaint was a revision surgery due to loose poly.The surgeon performed this procedure to remedy the patient's condition.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D EX SZ 8RT 11MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8028793
Report Number1644408-2018-00986
Device Sequence Number1303272
Product Code OIY
UDI-Device Identifier00888912120555
UDI-Public(01)00888912120555
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number392-11-708
Device Catalogue Number392-11-708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR